# SDR ASMF200603013

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737724
- Aircraft serial: 32842
- Aircraft time: 823 hours, 455 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK PILOT REPORTED THAT THE AUTOTHROTTLE DID NOT ARM.  THE ARM DID NOT SHOW IN THE FMA.  THE FIM PROCEDURE 22-31 TASK 801 WAS ACCOMPLISHED WITH POSITIVE RESULTS.
